# SDR SWAA2021091404560

- Difficulty date: August 1, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG IB TR; INNER SLEEVE POTTING COMPOUND MISSING/DETERIORATED AT LE'S CUTOUTS IN BETWEEN EACH BLOCKER DOOR. ; / [01] IDENTIFIED PART IAW 54-30-01-0I-2 FIG 2; ITEM 1.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 54-30-01-1A-2 PARA 4B(7).  DAMAGE TO MISSING/DETERIORATED POTTING TO BE REPAIRED IAW SRM 54-30-01-2R-6 PARA 4B. FOUND ADDITIONAL LOOSE POTTING MATERIAL COMMON TO BLOCKER DOOR CUTOUTS; REMOVED LOOSE POTTING MATERIAL FROM BETWEEN EACH BLOCKER DOOR AND BLOCKER DOOR CUTOUT AREAS; CLEANED EXPOSED CORE AREA; PERFORMED GVI AND TAP TEST PERFORMED; NO DISBONDS NOTED; LIGHTLY ABRADED EXISTING POTTING; CLEANED SURFACE IAW SRM 54-30-01-2R-6 PARA 4B(1-7). OK TO POT ALL AREAS OF MISSING POTTING.;; [07] COMPLETED FINISH RESTORATION & FOD REMOVAL IAW SRM 54-30-01-2R-6 PARA 4 B STEPS 14 & 15; [08] CORRECTION LINE 5: ADD SOPM 20-50-19 AS GIVEN IN CMM 78-31-24 REPAIR 2-1 PARA 5 C (1) (E); [09] VERIFIED CORRECTIVE ACTIONS 3-8; [10] #1 ENGINE I/B T/R TRANSLATING SLEEVE DAMAGED POTTING COMPOUND AT THE L/E WAS REPAIRED IAW SRM 54-30-01-2R-6.; [11] FINAL INSPECTION. INNER SLEEVE POTTING COMPOUND REPAIRED PER SRM 54-30-01-2R-6.
